Cause of PAIN in right foot & leg from iv & is swollen

I had an iv put in my right foot a month ago. the site has yet to heal & has caused a lot of pain & swelling in my foot & leg. what could be wrong.

Add Comment
1 Answer(s)

Poor wound healing may be associated with a number of underlying conditions, like diabetes mellitus (sugar diabetes) and peripheral vascular disease, among others. If you had an infection at the site then it is important to have it checked up again to ensure that it has resolved and then healing can continue. The other factor to consider here is your medical history which may be contributing to the poor wound healing. See a doctor immediately as an infection can quickly arise, if has not already, and spread leading to serious complications that may end with loss of the limb.

User Answered on September 2, 2016.
Add Comment

Your Answer

By posting your answer, you agree to the privacy policy and terms of service.